# SDR SIMA201120803

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 24,436 hours, 23,029 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX601389
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3368 THE CREW REPORTED HYDRAULIC 1 LOW QUANTITY  MESSAGE ON CLIMBOUT OF LIT, QUANTITY  WAS AMBER TOP OF RANGE, AS FLIGHT PROGRESSED QUANTITY CONTINUED TO DROP.  ENGINE HYDRAULIC  PUMP NR 1 FAILED AND SYSTEM NR 1 FAILED, COMPLIED WITH ABNORMAL PROCEDURES, HYDRAULIC 1 FAIL AND ABNORMAL GEAR EXTENSION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW EMB 145 AMM 29-10-03.  THE OPERATIONAL AND LEAK CHECK WERE GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
